# SDR CALA2024082800506

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121FAL
- Aircraft time: 29,404 hours, 10,682 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 8221604102
- Part serial: 4RFNTN
- Condition: Faulty
- Location: Zone 100
- Part time: 8,167 hours, 3,082 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT AND LOST ELECTRIC TRIM FLIGHT CREW STATED BETWEEN 15,000 AND 20,000 FEET, DEPARTING HOUSTON, THEY GOT A STAB OUT OF TRIM LIGHT AND ELECTRIC TRIM WENT INOP. ALTITUDE COULD NOT BE CHANGED WITH AUTOPILOT. AUTOPILOT WAS SHUTOFF AS PART OF CHECKLIST. AIRCRAFT FULLY CONTROLLABLE WITH MANUAL TRIM. ELECTRIC TRIM INOP EVEN AFTER A RESET PROCEDURE FROM TOMC. RESET BREAKERS, FROM AMM FIM 27-41 TASK 804, THRU F, RESETTING TRIM SYSTEM. ELECTRIC TRIM OPERATION CHECKED OK. HISTORY SHOWS AUG 21 NEW TRIM MOTOR. TOMC LOCKED DUE TO HISTORY. UNLOCK ON ARRIVAL NO FAULTS IN DFCS CURRENT STATUS. IN FAULT HISTORY FOUND MSG 22-11182 ON FCC  A AND MSG 22-11182, 22-11161, 22-11177 ON FCC B FOR LEG 1. PERFORMED BITE LIBRARY TESTS 32 MULTIPLE TIMES, NO FAULTS. CHECKED STAB RIG FROM RIG TEST 54.01, ADD EMP:U352691 RIG WITHIN LIMITS. PERFORMED AUTO LAND TEST, NO FAULTS. FCC B SHOWED NUMEROUS PREVIOUS LEG FAULTS FOR MSG 22-11323. RAR FCC B IAW AMM 22-12-33, OPS CHECK GOOD.
